Open Access
Volume 29, 2023
Article Number 78
Number of page(s) 24
Published online 08 November 2023
  1. E. Acerbi, G. Bouchitté and I. Fonseca, Relaxation of convex functionals: the gap phenomenon. Ann. Inst. Henri Poincare (C) Anal. Non Lineaire 20 (2003) 359–390. [CrossRef] [MathSciNet] [Google Scholar]
  2. E. Acerbi and G. Mingione, Regularity results for a class of quasiconvex functionals with nonstandard growth. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 30 (2001) 311–339. [MathSciNet] [Google Scholar]
  3. E. Acerbi and G. Mingione, Regularity results for a class of functionals with nonstandard growth. Arch. Rational Mech. Anal. 156 (2001) 121–140. [CrossRef] [MathSciNet] [Google Scholar]
  4. S. Almi, D. Reggiani and F. Solombrino, Lower semicontinuity and relaxation for free discontinuity functionals with nonstandard growth, arXiv:2301.07406 (2023). [Google Scholar]
  5. L. Ambrosio, A compactness theorem for a new class of functions of bounded variation. Boll. Un. Mat. Ital. B 3 (1989) 857–881. [MathSciNet] [Google Scholar]
  6. L. Ambrosio, Existence theory for a new class of variational problems. Arch. Rat. Mech. 111 (1990) 291–322. [CrossRef] [Google Scholar]
  7. L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems. Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York (2000). [Google Scholar]
  8. S. Campanato, Proprietà di hölderianità di alcune classi di funzioni. Ann. Scuola Norm. Sup. Pisa CL Sci. 17 (1963) 175–188. [MathSciNet] [Google Scholar]
  9. M. Carriero and A. Leaci, Sk-valued maps minimizing the Lp norm of the gradient with free discontinuities. Ann. Scuola Normale Superiore Pisa - Classe Sci. 18 (1991) 321–352. [MathSciNet] [Google Scholar]
  10. Y. Chen, S. Levine and M. Rao, Variable exponent, linear growth functionals in image restoration. SIAM J. Appl. Math. 66 (2006) 1383–1406. [CrossRef] [MathSciNet] [Google Scholar]
  11. A. Coscia and G. Mingione, Hölder continuity of the gradient of p(x)-harmonic mappings. C. R. Acad. Sci. Paris Sér. I Math. 328 (1999) 363–368. [CrossRef] [MathSciNet] [Google Scholar]
  12. V. De Cicco, C. Leone and A. Verde, Lower semicontinuity in SBV for integrals with variable growth. SIAM J. Math. Anal. 42 (2010) 3112–3128. [CrossRef] [MathSciNet] [Google Scholar]
  13. E. De Giorgi, Teoremi di semicontinuità nel calcolo delle variazioni, Lezioni tenute all’Istituto Nazionale di Alta Matematica, a.a. 1968–1969, Roma (1969). [Google Scholar]
  14. E. De Giorgi, M. Carriero and A. Leaci, Existence theorem for a minimum problem with free discontinuity set. Arch. Rational Mech. Anal. 108 (1989) 195–218. [CrossRef] [MathSciNet] [Google Scholar]
  15. L. Diening, Maximal function on generalized Lebesgue spaces Lp(·). Math. Inequal. Appl. 7 (2004) 245–253. [MathSciNet] [Google Scholar]
  16. L. Diening, P. Harjulehto, P. Hästö and M. Ruzicka, Lebesgue and Sobolev Spaces with Variable Exponents. Lecture Notes in Mathematics, Springer (2010). [Google Scholar]
  17. L. Diening, J. Malek and M. Steinhauer, On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications. ESAIM Control Optim. Calc. Var. 14 (2008) 211–232. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  18. L. Diening and S. Schwarzacher, Global gradient estimates for the p(·)-Laplacian. Nonlinear Anal. 106 (2014) 70–85. [CrossRef] [MathSciNet] [Google Scholar]
  19. M. Eleuteri and A. Passarelli di Napoli, Lipschitz regularity of minimizers of variational integrals with variable exponents. Nonlinear Anal.: Real World Applic. 71 (2023) 103815. [CrossRef] [Google Scholar]
  20. L.C. Evans and R.F. Gariepy, Measure Theory and Fine Properties of Functions. Studies in Advanced Mathematics. CRC Press, Boca Raton (1992). [Google Scholar]
  21. I. Fonseca, and N. Fusco, Regularity results for anisotropic image segmentation models. Ann. Scuola Norm. Super. Pisa-Cl. Sci. 24 (1997) 463–499. [Google Scholar]
  22. I. Fonseca, and N. Fusco, P. Marcellini, An existence result for a nonconvex variational problem via regularity. ESAIM: Control Optim. Calc. Var. 7 (2002) 69–95. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  23. G.A. Francfort and J.J. Marigo, Revisiting brittle fracture as an energy minimization problem. J. Mech. Phys. Solids 46 (1998) 1319–1342. [CrossRef] [MathSciNet] [Google Scholar]
  24. M. Friedrich, A compactness result in GSBVp and applications to Γ-convergence for free discontinuity problems. Calc. Var. 58 (2019) 86. [CrossRef] [Google Scholar]
  25. N. Fusco, and G. Mingione, C. Trombetti, Regularity of minimizers for a class of anisotropic free discontinuity problems. J. Convex Anal. 8 (2001) 349–367. [MathSciNet] [Google Scholar]
  26. E. Giusti, Direct Methods in the Calculus of Variations. World Scientific Publishing Co., Inc., River Edge (2003). [CrossRef] [Google Scholar]
  27. A.A. Griffith, The phenomena of rupture and flow in solids. Philos. Trans. R. Soc. London 221 (1921) 163–198. [CrossRef] [Google Scholar]
  28. P. Harjulehto, P. Hästö and V. Latvala Minimizers of the variable exponent, non-uniformly convex Dirichlet energy. J. Math. Pures Appl. 89 (2008) 174–197. [CrossRef] [MathSciNet] [Google Scholar]
  29. P. Harjulehto, P. Hästö, V. Latvala and O. Toivanen, Critical variable exponent functionals in image restoration. Appl. Math. Lett. 26 (2013) 56–60. [CrossRef] [MathSciNet] [Google Scholar]
  30. P. Hästö and J. Ok, Maximal regularity for local minimizers of non-autonomous functionals. J. Eur. Math. Soc. 24 (2022) 1285–1334. [Google Scholar]
  31. O. Kovácik and J. Rákosník, On spaces Lp(x) and W1,p(x). Czechoslovak Math. J. 41 (1991) 592–618. [CrossRef] [MathSciNet] [Google Scholar]
  32. F. Li, Z. Li and L. Pi, Variable exponent functionals in image restoration. Appl. Math. Comput. 216 (2010) 870–882. [MathSciNet] [Google Scholar]
  33. D. Mumford and J. Shah, Optimal approximations by piecewise smooth functions and associated variational problems. Commun. Pure Appl. Math. 42 (1989) 577–685. [CrossRef] [Google Scholar]
  34. G. Scilla, F. Solombrino and B. Stroffolini, Integral representation and Γ-convergence for free-discontinuity problems with p(·)-growth. Calc. Var. 62 (2023) 213. [CrossRef] [Google Scholar]
  35. I.I. Sharapudinov, Approximation of functions in the metric of the space Lp(t)([a,b]) and quadrature formulas (in Russian), in Constructive Function Theory’81 (Varna, 1981), 189–193. Publ. House Bulgar. Acad. Sci., Sofia (1983). [Google Scholar]
  36. V.V. Zhikov, Problems of convergence, duality, and averaging for a class of functionals of the calculus of variations. Dokl. Akad. Nauk SSSR 267 (1982) 524–528. [MathSciNet] [Google Scholar]
  37. V.V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory. Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986) 675–710. [MathSciNet] [Google Scholar]
  38. V.V. Zhikov, On some variational problems. Russ. J. Math. Phys. 5 (1997) 105–116. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.